MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5532-G-709-E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Ansm reported that: "following surgery for total prosthesis of the right knee, an infection appeared after removal of the staples around around 04/25/2024, and a red spot appeared which suppurated at the level of the scar.Since then, the surgeon was informed of this and saw me again to perform an operation to open, remove and wash the wound, as well as change the clip-on part.And to change the clip-on part of the prosthesis.This operation took place on (b)(6) 2024, after which i was placed under monitoring at the clinic and under treatment ever since.To date, on 05/14/2024, i'm still on antibiotics, which have been reinforced since 05/11/2024, but i still have a fever.Samples have revealed the presence of bacilli and staphylococci in my organism, and i'm still waiting for the results of the 3 samples patient's current condition: my general condition: weight loss (about 8 kg), severe fatigue due to lack of sleep, nutritional deficiencies.I am requesting transfer to a hospital specializing in infectious diseases related to the fitting of prostheses.Prostheses.Actions taken in the care facility to manage the patient: nr".
 
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.The following devices were also listed in this report: cat# 5516f702; triathlon p/a ps beaded #7r; lot# tbh4b cat# 5536b700; tritanium bplate triathlon s7; lot# ctd103529a cat# 5556-l-360; tritanium patella-symmetric; lot# v6xn1 it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.

Brand Name
TRIATHLON PS X3 TIBIAL INSERT
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
joann ripoli
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19498050
Report Number0002249697-2024-00862
Device Sequence Number18135905
Product Code MBH
UDI-Device Identifier07613327338010
UDI-Public07613327338010
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K172634
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5532-G-709-E
Device Lot NumberV48YWM
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/21/2024
Initial Report FDA Received Date06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown